Journal of Symbolic Logic

Review: Geoffrey Hellman, Mathematics without numbers. Towards a modal-structural interpretation

Peter Clark

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1310-1312.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744879

JSTOR
links.jstor.org

Citation

Clark, Peter. Review: Geoffrey Hellman, Mathematics without numbers. Towards a modal-structural interpretation. J. Symbolic Logic 60 (1995), no. 4, 1310--1312. https://projecteuclid.org/euclid.jsl/1183744879


Export citation